• sexual enhancement

    Does anybody have any advice or maybe recommendation of a vitamin that could possibly enhance performance/sexual desire? I have realized that since my partner and I have not been as physical it has been difficult for myself to be turned on by anything else than him. If there might be an added effect that my breasts might grow, then please please comment and inform me. Thank you, the woman who craves only him

Responses

  • 2 months ago

    RE: sexual enhancement

    Hi sounds like your libido has bottomed out, is there any chance your on the BC pill, losing your libido is a side effect of the BC pill, so if your answer is yes, then come off it for a while and see if your libido comes back, if it does you know the answer.

    Could be its best you change your BC pill, if your libido comes back.

    NOWHARD
  • 2 months ago

    RE: sexual enhancement

    Hi Sorry for the late reply to your problem but have you thought of getting your hormones tested, if there out of whack that would really throw your sexual side off.

    NOWHARD